# SDR HEEA078769

- Difficulty date: May 6, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N406PH
- Make and model: Bell 407
- Aircraft serial: 53198
- Aircraft time: 4,326 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Cover
- Part number: 206050247132
- Condition: Torn
- Location: Mlg Float
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOAT COVER HAS A TORN END FLAP.
